# SDR AALA20140107005

- Difficulty date: January 7, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 54,325 hours, 7,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROACHING DFW AT 11000 AIRCRAFT EXPERIENCED A STATIC DISCHARGE.  STATIONS 406 TO 415, BETWEEN STRINGERS 47 & 48 LT, FUSELAGE SKIN HAS SIX EACH SMALL LIGHTNING STRIKES.  BLENDED LIGHTNING STRIKES AT STATIONS 406 TO 415 BETWEEN STRINGERS 47 & 48 LT IAW 777-200 SRM 51-10-02.  CUT OUT DAMAGE & PERFORMED HFEC AT CUT OUT. INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-00-01-2R-4.
